Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Periodical swelling of the lips, swelling on the back. Medication side effect?

I have periodicly swelling of lips , sometimes it also radiates to my cheak and now notice a swelling patch on my back , it doesnt seem to be assosiated with any foods never had allergies before, could it be a medication side effect, my dr. dosent seem to think it would be and he has no suggestions. It seems to happen 2-3 times per week, nothing seems to trigger it. We did go to Mexico this winter and seems to be there since then, could it be a parasite or something, truly puzzled any suggestions?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi,Welcome to Healthcare Magic!The swelling of lips, cheek and neck is called angioedema.It is most of the time an allergic reaction to some allergen. It can be due to some pollen, dust, perfume, soap, food, pickle, ornament or almost anything that you are exposed to.It can be a dangerous problem because it can be associated with glottic edema and catastrophic choking.You should get evaluated by a physician of your locality and get treated and investigations after thorough assessment.I hope the advise would be helpful.
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor